# SDR SWAA2018100925802

- Difficulty date: October 4, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 55,761 hours, 32,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4114A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD EMERGENCY EXIT LIGHT INOP AT ROW 17.  RELAMPED LIGHT IAW AMM.
